# SDR 00044

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 21,063 hours, 17,805 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SDF FOR RFD AFTER REACHING 13,000 MSL THE RT ENGINE OIL PRESSURE LIGHT CAME ON AND INDICATION WAS IN THE RED,  OIL TEMP WAS NORMAL, ENGINE WAS SHUT DOWN AND SECURED,  AIRCRAFT RETURNED TO SDF. MAINTENANCE SWAPPED OIL PRESSURE TRANSDUCERS AND PERFORMED ENGINE RUNS, CHECKED BOTH CHIP DETECTORS AND OIL FILTER WAS CLEANED,  NO PROBLEMS FOUND OP CHECKED GOOD,  AIRCRAFT RETURNED TO SERVICE,  NO OIL PRESSURE INDICATING PROBLEMS ON NEXT FLIGHT.
